# SDR QXEA2018092700349

- Difficulty date: September 19, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,540 hours, 18,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 570-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 8 FROM FS X 570.0 TO FS X 668 LBL Y 9.25 CORRODED IN MULTIPLE LOCATIONS. SEAT RAIL 8 FROM FSX 570.0 TO FSX 668 LBL Y 9.25 REPLACED IAW SRM 51-42-05, 51-42-15 & 51-41-05.
